# SDR AALA20030848

- Difficulty date: August 10, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 1301273109
- Condition: Overheated
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE VIDEO SCREENS AT RG/F WENT BLANK FOLLOWED BY SMOKE AND FUMES FROM 4G.  MASTER POWER TURNED OFF AND SMOKE/FUMES DISSIPATED.  AIRCRAFT LANDED LGW WITHOUT INCIDENT.  MAINTENANCE DISCOVERED AVU OVERHEATED.  REPLACED AVU.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
